# SDR QXEA2020072300219

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 8,293 hours, 5,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bays
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY MASTER WARNING FOR CARGO FORWARD SMOKE AND CARGO AFT SMOKE WARNING WENT OUT AFTER 3-5 SECONDS. REMOVED FROM SERVICE.  COMPLIED WITH AMM 26-00-00-700-801-A.  FIRE PROTECTION SYSTEM TEST, NO FAULT NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
